Journal of Applied Mathematics and Physics

Volume 5, Issue 9 (September 2017)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.50  Citations  

The Qualitative and Quantitative Methods of Kovalevskys Case

Full-Text HTML  XML Download Download as PDF (Size: 5884KB)  PP. 1837-1854  

ABSTRACT

The phase portrait of the functions obtained by Hamilton-Jacobi equations is substantiated, and the classification of singular points is found, and the bifurcation diagram for the problem is studied. The numerical calculation by using Poincaré surface section is used to get the invariant tori for our problem.

Cite this paper

Fahmy El-Sabaa, F. , Mohamed, A. and Zakria, S. (2017) The Qualitative and Quantitative Methods of Kovalevskys Case. Journal of Applied Mathematics and Physics, 5, 1837-1854. doi: 10.4236/jamp.2017.59155.

Cited by

No relevant information.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.